Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have PCOS. On metformin. Had uterine polyp, septum removal done. IVF?

Hi, I had uterine polyp and septum removal done a month ago via inter vaginally, and the post surgery examination results came good which was done 4 weeks after the surgery. Now, My first period started in 28 days cycle, and it was spotting initially for 5 days and turned into heavy for 4 days which i ever experienced so far, and now running into days with normal bleeding and hoping it s coming down gradually. But, I m so concerned why it was so heavy, does something changed and will be same story in next cycle as well ? I m diagnosed with polycystic ovary as well, so i m put on Glutmetza metformin 1000mg/day to regulate my hormones imbalances, by physician and he suggest me to undergo IVF for successful pregnancy which i was trying for +1yrs. Please provide your valuable thoughts on my heavy periods following surgery and undergoing IVF ?.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
HI and thanks for the query,

It s not unusual to experience heavy periods after such a procedure and considering the fact the you are not drugs that regulate hormones. It might take sometime for your system to adapt and get autoregulated to come back to normal. Many patients with this condition and after such procedures have had the chance to get pregnant even without IVF. However, the past medical history and age of the patient are key aspects taken into consideration to make certain decisions.

I do think for now there is really no need for panic, and if you could afford, IVF is an excellent option. Kind regards,

Bain LE, MD.
Answered: Fri, 2 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor